# SDR A6WA200940186

- Difficulty date: April 7, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 13,269 hours, 12,294 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP OF FS 280.00, LBL 9.0 INBD AND OTBD FOUND CRACKED IAW SRM 51-42-21.  NEW CLIP OF FS 280.00 LBL 9.0 INBD AND OTBD INSTALLED.  (K)
